# SDR USAA920080610

- Difficulty date: February 25, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 54,318 hours, 36,343 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C17 CHECK - CRACKED BULKHEAD VERTICAL BEAM WEB, BS 178, RBL 17, WL 228.  REPLACED BULKHEAD VERTICAL BEAM WEB, BS 178, RBL 17, WL 228 IAW B737 SRM 51-20-01.
